| Catalog Number |
1A8504 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual samples were not available; however, photographs of the bottles were received for evaluation.Visual inspection of the photographs identified two (2) broken bottles inside the shipping cartons.The reported condition was verified.The cause of the condition was related to handling during shipment.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that two (2) 1000 ml evacuated containers were received broken (fractured glass).This was discovered prior to use.The boxes did not have damage on the outside.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
D4: lot # g165402, previously submitted as asku.D4: expiration date: 07/31/2024, previously submitted as ni.D4: unique identifier (udi) #, previously submitted as ni.H4: device manufacture date,: 07/19/2023, previously submitted as ni.B5: update to an unspecified quantity (previously reported as a quantity of two).Should additional relevant information become available, a supplemental report will be submitted.